Comptes Rendus
Statistics
Admissibility results under some balanced loss functions for a functional regression model
[Résultats d'admissibilité dans une classe de fonctions de perte équilibrées dans un modèle de régression fonctionnelle]
Comptes Rendus. Mathématique, Volume 357 (2019) no. 11-12, pp. 912-916.

On considère le problème de l'estimation non paramétrique dans un modèle de régression fonctionnelle Y=r(X)+ε, où Y est une variable aléatoire réelle et X est une variable fonctionnelle à valeurs dans un espace semi-métrique. Le but de cette note est de trouver les conditions d'admissibilité des estimateurs de type Stein de ce modèle dans une classe de fonctions de perte équilibrées. Notre méthode consiste à comparer le risque avec celui obtenu dans le cas d'une perte quadratique.

We consider the problem of the nonparametric estimation in a functional regression model Y=r(X)+ε, with Y a real random variable response and X representing a functional variable taking values in a semi-metric space. The aim of this note is to find conditions of admissibility of Stein-type estimators of such a model under a class of balanced loss functions. Our method is to compare the risk with that obtained in the case of a quadratic loss.

Reçu le :
Accepté le :
Publié le :
DOI : 10.1016/j.crma.2019.10.012
Kouider Djerfi 1 ; Fethi Madani 2 ; Idir Ouassou 3

1 Université Djilali Liabès de Sidi Belabbès, Algeria
2 Laboratory of Stochastic Models, Statistic and Applications, University of Tahar Moulay, Saida, Algeria
3 National School of Applied Sciences, University of Cadi Ayyad, Marrakech, Morocco
@article{CRMATH_2019__357_11-12_912_0,
     author = {Kouider Djerfi and Fethi Madani and Idir Ouassou},
     title = {Admissibility results under some balanced loss functions for a functional regression model},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {912--916},
     publisher = {Elsevier},
     volume = {357},
     number = {11-12},
     year = {2019},
     doi = {10.1016/j.crma.2019.10.012},
     language = {en},
}
TY  - JOUR
AU  - Kouider Djerfi
AU  - Fethi Madani
AU  - Idir Ouassou
TI  - Admissibility results under some balanced loss functions for a functional regression model
JO  - Comptes Rendus. Mathématique
PY  - 2019
SP  - 912
EP  - 916
VL  - 357
IS  - 11-12
PB  - Elsevier
DO  - 10.1016/j.crma.2019.10.012
LA  - en
ID  - CRMATH_2019__357_11-12_912_0
ER  - 
%0 Journal Article
%A Kouider Djerfi
%A Fethi Madani
%A Idir Ouassou
%T Admissibility results under some balanced loss functions for a functional regression model
%J Comptes Rendus. Mathématique
%D 2019
%P 912-916
%V 357
%N 11-12
%I Elsevier
%R 10.1016/j.crma.2019.10.012
%G en
%F CRMATH_2019__357_11-12_912_0
Kouider Djerfi; Fethi Madani; Idir Ouassou. Admissibility results under some balanced loss functions for a functional regression model. Comptes Rendus. Mathématique, Volume 357 (2019) no. 11-12, pp. 912-916. doi : 10.1016/j.crma.2019.10.012. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2019.10.012/

[1] K. Benhenni; F. Ferraty; M. Rachdi; P. Vieu Local smoothing regression with functional data, Comput. Stat., Volume 22 (2007) no. 22, pp. 353-369

[2] K. Benhenni; S. Hedli-Griche; M. Rachdi; P. Vieu Consistency of the regression estimator with functional data under long memory conditions, Stat. Probab. Lett., Volume 78 (2008) no. 8, pp. 1043-1049 | DOI

[3] G. Boente; R. Fraiman Kernel-based functional principal components, Stat. Probab. Lett., Volume 48 (2000) no. 4, pp. 335-345

[4] D. Bosq Linear Processes in Function Space: Theory and Application, Lecture Notes in Statistics, vol. 149, Springer-Verlag, New York, 2002

[5] A.C. Brandwein; W.E. Strawderman Generalizations of James–Stein estimators under spherical symmetry, Ann. Stat., Volume 19 (1991) no. 3, pp. 1639-1650

[6] A.C. Brandwein; S. Ralescu; W.E. Strawderman Shrinkage estimators of the location parameter for certain spherically symmetric distributions, Ann. Inst. Stat. Math., Volume 45 (1991) no. 3, pp. 551-563

[7] D. Cellier; D. Fourdrinier Shrinkage estimators under spherical symmetry for the general linear model, J. Multivar. Anal., Volume 52 (1995) no. 2, pp. 338-351

[8] D. Cellier; D. Fourdrinier; C. Robert Robust shrinkage estimators of the location parameter for elliptically symmetric distributions, J. Multivar. Anal., Volume 29 (1989), pp. 39-52

[9] A. Cuevas A partial overview of the theory of statistics with functional data, J. Stat. Plan. Inference, Volume 147 (2014), pp. 1-23

[10] D.K. Dey; M. Ghosh; W.E. Strawderman On estimation with balanced loss functions, Stat. Probab. Lett., Volume 45 (1999), pp. 97-101

[11] F. Ferraty; P. Vieu Nonparametric Functional Data Analysis. Theory and Practice, Springer-Verlag, New York, 2006

[12] D. Fourdrinier; M.T. Wells Estimation of a loss function for spherically symmetric distributions in the general linear model, Ann. Stat., Volume 23 (1995) no. 2, pp. 571-592

[13] D. Fourdrinier; M.T. Wells On improved loss estimation for shrinkage estimators, Stat. Sci., Volume 27 (2012) no. 1, pp. 61-81

[14] A. Goia; P. Vieu An introduction to recent advances in high/infinite dimensional statistics, J. Multivar. Anal., Volume 146 (2016), pp. 1-6 | DOI

[15] W. James; C. Stein Estimation with quadratic loss, Statistical Laboratory of the University of California, Berkeley, 20 June–30 July, 1960, University of California Press, Berkeley, CA, USA (1961), pp. 361-379

[16] M.J. Jozani; E. Marchand; A. Parsian On estimation with weighted balanced-type loss function, Stat. Probab. Lett., Volume 76 (2006), pp. 773-780

[17] M. Rachdi; P. Vieu Nonparametric regression for functional data: automatic smoothing parameter selection, J. Stat. Plan. Inference, Volume 137 (2007) no. 9, pp. 2784-2801

[18] J. Ramsay; C. Dalzell Some tools for functional data analysis, J. R. Stat. Soc. B, Volume 53 (1991) no. 3, pp. 539-572 (with discussion)

[19] J. Ramsay; B. Silverman Functional Data Analysis, Springer Series in Statistics, Springer-Verlag, New York, 1997

[20] J. Ramsay; B. Silverman Applied Functional Data Analysis: Methods and Case Studies, Springer Series in Statistics, Springer-Verlag, New York, 2002

[21] C. Stein Inadmissibility of the usual estimator for the mean of a multivariate normal distribution, Statistical Laboratory of the University of California, Berkeley and Los Angeles, December, 1954 and July–August, 1955, University of California Press (1956), pp. 197-206

[22] A. Zellner Bayesian and non-Bayesian estimation using balanced loss functions, Statistical Decision Theory and Related Topics V, Springer, New York, 1994, pp. 337-390

Cité par Sources :

Commentaires - Politique